# SDR SRAA960810

- Difficulty date: August 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4472
- System (JASC): 2140 · Heating System
- Part: Gaskets
- Condition: Leaking
- Location: Heat Divider Vlv
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, CARGO COMPARTMENT OVERHEAT LIGHT CAME ON GOING THROUGH 11,000 FT.  TURNED SYSTEM OFF AFTER ONE MINUTE AND LIGHT WAS STILL ON, ISOLATED SYSTEM, LIGHT WENT OUT.  ACCOMPLISHED AIR TURNBACK, AIRCRAFT LANDED WITHOUT INCIDENT AT 146,900 LBS.  FOUND UPPER GASKET ON FLOOR HEAT DIVIDER VALVE AND BOTTOM GASKET OF FLOW CONTROL VALVE LEAKING.  REPLACED GASKETS AND TEMP CONTROL VALVE BLEED AIR OPS CHECKED GOOD PER MM 30 AND 21.  PERFORMED HEAVY WEIGHT LANDING INSPECTION IAW J/C 5101-10, FOUND FUEL SEEP AT LEFT BOTTOM WING, RESEALED NR 2 TANK ACCESS PANEL IN DRY BAY PER MM CH 28.
